# SDR DXTA2024111401124

- Difficulty date: November 11, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,594 hours, 11,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE FROM INSIDE OF CABIN.  OPS CHECK DOOR AND VERIFIED DOOR STRUGGLES TO CLOSE AND OPEN. SEEMS TO BE TOUGHER WHILE OPERATING FROM INSIDE CABIN. LUBRICATED DOOR PINS, LATCHES ECT. NO FIX. PLACED ALUMINUM TAPE AROUND TAPERED PIN HOLES TO LOCATE ISSUES. NOTICED THE LOWER AFT PIN SEEMS TO BE OUT OF LINE TOWARDS THE OTBD SIDE OF HOLE. LOOSENED THE DOOR PIN RECEFI ICLE PLATES TO ADJUST HOLES. MARKED PRIOR TO ADJUSTING. NOTICED WE COULD NOT ADJUST THE LOWER AFT HOLE ENOUGH TO CENTER THE PIN. READ THAT ITS PERMISSIBLE TO ROTATE THE PLATE TO ACHIEVE BETTER ALIGNMENT. MORE TROUBLESHOOTING REQ'D.  PERFORMED OPS CHECK OF THE DOOR AND FOUND IT TO BE VERY HARD TO CLOSE. THEY ATTEMTPTED TO PERFORM MED LATCH PLATE ADJUSTMENT WITH NO SUCCESS. REMOVED ALL LATCH PLATE ASSY'S EXCEPT PRECATCH AND THE TOP 2 LATCH PLATE ASSY'S. STARTED RIGGING INSTALLING & RIGGING EACH LATCH PLATE ASSY ONE BY ONE. ALL THE LATCHES WORKED PROPERLY EXCEPT THE BOTTOM 2 LATCH PLATES. ATTEMPTED TO RIG THE BOTTOM TWO LATCH PLATES MULTIPLE TIMES WITH NO SUCCESS. MED HANDLE IS REALLY HARD TO CLOSE. REMOVED STEPS AND INSPECTED ALL MED LOCKING MECHANISM RODS AND PINS FOR SECURITY OF INSTALLATION AND DAMAGE WITH NO DEFECTS NOTED MED LOCKING MECHANISM REQUIRES FURTHER TROUBLESHOOTING. WORK DONE IN REF WITH AMM 52-10-00.   CONTINUED TO ATTEMPT TO RIG AFT MIDDLE AND LOWER ECCENTRIC BUSHINGS TO ALLOW MED TO CLOSE SMOOTHLY, UNABLE TO GET RIGGED SATISFACTORILY. REQUIRES FURTHER TROUBLE SHOOTING.  .EMI-71 RIGGING ADJUSTMENTS, AND FOUND IT TO START WORKING MORE SMOOTHLY. THEN NOTED THE DOOR BEGAN SHIFTING MORE WHILE OPERATING AND THEN THE DOOR BECAME HARD TO CLOSE AGAIN, UNSURE OF WHAT CAUSED THE CHANGE. MCC REQUESTED REPLACEMENT OF PARTS. REINSTALLED THE AFT MIDDLE PLATE AND ECCENTRICS. WITH AFT LOWER PLATE REMOVED THE DOOR LATCHES NORMALLY. ATTEMPTED TO REINSTALL THE ORIGINAL AFT LOWER PLATE AND ECCENTRICS AND FOUND THE DOOR WILL NOT LATCH. REPLACED THE LOWER AFT PLATE AND ECCENTRICS WITH NEW WITH SAME RESULT. PER MCC THE AIRCRAFT IS TO BE FERRIED TO TEXTRON. SITE REP REQUESTED THE ORIGINAL AFT LOWER, REINSTALLED THE ORIGINAL PLATE AND ECCENTRICS. ADJUSTED THE MIDDLE AND LOWER ECCENTRICS STARTING WITH THE AFT LOWER PER TEXTRON'S PREVIOUS RECOMMENDATION. DOOR NOW ABLE TO OPEN AND CLOSE UTILIZING THE INNER AND OUTER HANDLES HOWEVER REMAINS STIFF. PER MCCS RECOMMENDATION, REMOVED THE STEP ASSEMBLY AND VISUALLY INSPECTED THE DOOR MECHANISM FOR CONDITION. NO DEFECTS NOTED AT THIS TIME. ALL WORK DONE IAW AMM 52-10-00. ORIGINAL SUBMISSION DATE: 11/14/2024
